Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 242, NWS Goodland, KS

August 4, 2011Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 4, 2011, 3:32 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2011, 3:32 PM CDT (20:32 UTC)
Expired
Aug 4, 2011, 4:30 PM CDT
In force
58 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cheyenne County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 74 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 4:10 PM CDTTSTM WND GST 705 E Atwood, KS3/4 INCH HAIL ALSO FALLING AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1173 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS53 KGLD 042032
SVRGLD
KSC023-153-042130-
/O.NEW.KGLD.SV.W.0242.110804T2032Z-110804T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
  RAWLINS COUNTY IN NORTHWEST KANSAS...

* UNTIL 430 PM CDT

* AT 329 PM CDT...LOCAL SPOTTER REPORTED QUARTER SIZE HAIL IN        
  MCDONALD.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM   
  10 MILES NORTHWEST OF BEARDSLEY TO BLAKEMAN...AND WAS MOVING       
  EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...ATWOOD AND LUDELL.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 36 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 10102 3978 10088 3963 10127 4000 10154
TIME...MOT...LOC 2031Z 270DEG 5KT 3994 10133 3977 10117
WIND...HAIL <50MPH 1.00IN
$$

JLUNDQUI
4 follow-up statements
851 
WWUS53 KGLD 042037
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
237 PM MDT THU AUG 4 2011

KSC023-153-042130-
/O.CON.KGLD.SV.W.0242.000000T0000Z-110804T2130Z/
RAWLINS KS-CHEYENNE KS-
337 PM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHEYENNE AND RAWLINS COUNTIES UNTIL 430 PM CDT...

AT 326 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL 9 MILES NORTHEAST OF 
MCDONALD.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 
MILES NORTHWEST OF BEARDSLEY TO BLAKEMAN...AND WAS MOVING EAST AT 5 
MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...ATWOOD AND LUDELL.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 36 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10102 3978 10088 3963 10127 4000 10154
TIME...MOT...LOC 2036Z 270DEG 5KT 3994 10132 3977 10116
WIND...HAIL <50MPH 1.00IN
$$

JLUNDQUI
390 
WWUS53 KGLD 042055
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
355 PM CDT THU AUG 4 2011

KSC023-153-042130-
/O.CON.KGLD.SV.W.0242.000000T0000Z-110804T2130Z/
RAWLINS KS-CHEYENNE KS-
355 PM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHEYENNE AND RAWLINS COUNTIES UNTIL 430 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH
OF BEARDSLEY TO BLAKEMAN...AND WAS MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...ATWOOD AND LUDELL.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 36 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10102 3978 10088 3963 10127 4000 10154
TIME...MOT...LOC 2055Z 270DEG 5KT 3994 10129 3977 10113
WIND...HAIL <50MPH 1.00IN
$$

JLUNDQUI
699 
WWUS53 KGLD 042114
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
314 PM MDT THU AUG 4 2011

KSC023-042124-
/O.CAN.KGLD.SV.W.0242.000000T0000Z-110804T2130Z/
CHEYENNE KS-
414 PM CDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3970 10110 3980 10118 3991 10096 3978 10088
TIME...MOT...LOC 2114Z 270DEG 5KT 3994 10126 3977 10110
$$

KSC153-042130-
/O.CON.KGLD.SV.W.0242.000000T0000Z-110804T2130Z/
RAWLINS KS-
414 PM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RAWLINS COUNTY UNTIL 430 PM CDT...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH
OF BEARDSLEY TO BLAKEMAN...AND WAS MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...ATWOOD AND LUDELL.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 47 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3970 10110 3980 10118 3991 10096 3978 10088
TIME...MOT...LOC 2114Z 270DEG 5KT 3994 10126 3977 10110
WIND...HAIL <50MPH 1.00IN
$$

LOCKHART
590 
WWUS53 KGLD 042128
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT THU AUG 4 2011

KSC153-042139-
/O.EXP.KGLD.SV.W.0242.000000T0000Z-110804T2130Z/
RAWLINS KS-
428 PM CDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAWLINS COUNTY WILL
EXPIRE AT 330 PM MDT/430 PM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3970 10110 3980 10118 3991 10096 3978 10088
TIME...MOT...LOC 2129Z 270DEG 5KT 3994 10123 3977 10107
$$

LOCKHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:01 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 4, 1:01 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1201 PM MDT THU AUG 4 2011

.UPDATE...
1038 AM MDT THU AUG 4 2011

TRICKY TEMPERATURE SITUATION ACROSS THE CWA AS MORNING CLOUDS AND
FOG HAVE CREATED COOL POCKETS WITH TEMPERATURES AS MUCH AS 10
DEGREES COOLER THAN NEARBY LOCATIONS. VISIBLE SATELLITE IMAGES
SHOW THE LOW CLOUDS AND STRATUS DIMINISHING WITH SOME HIGH CLOUDS
DEVELOPING. WITH MANY LOCATIONS IN THE LOW 80S ALREADY...HAVE WARMED
TEMPERATURES INTO THE LOW 90S ACROSS THE CWA EXCEPT FOR THE
NORTHEAST CORNER. MCCOOK IS STILL IN THE UPPER 70S SO KEPT THAT
AREA JUST UNDER 90 FOR A HIGH. ALSO RAISED CHANCES FOR RAIN THIS
AFTERNOON AS MODELS CONTINUE TO SHOW STRONG LIFTING AHEAD OF THE
NEXT SHORT WAVE TROUGH OVER THE WESTERN CWA AS WELL AS INSTABILITY
AND PLENTIFUL MID LEVEL MOISTURE OVER THE WESTERN AND CENTRAL CWA.
AM THINKING THE ISOLATED STORMS WILL DEVELOP FIRST OVER AREAS WEST
OF A BENKELMAN TO OAKLEY LINE DURING THE EARLY AFTERNOON. DURING
THE LATE AFTERNOON THE STORMS WILL BECOME MORE NUMEROUS OVER THAT
AREA AND MAY DEVELOP/MOVE INTO THE REST OF THE CWA.

JTL
&&

.DISCUSSION...
247 AM MDT THU AUG 4 2011

A FLATTENED RIDGE WILL REMAIN ANCHORED OVER THE SOUTHERN/CENTRAL
PLAINS THROUGH SATURDAY. FLOW WILL BE WESTERLY OVER THE TOP OF THE
RIDGE ACROSS NORTHWEST KANSAS. BY SATURDAY THE RIDGE BEGINS TO
AMPLIFY SOME. SURFACE HIGH PRESSURE WILL REMAIN OVER NORTHWEST
KANSAS THROUGH FRIDAY NIGHT FOLLOWED BY WEAK LOW PRESSURE SATURDAY
AND SATURDAY NIGHT.

BOUNDARY LAYER RH WILL EXCEED 90 PERCENT ACROSS MOST OF THE FA EARLY
THIS MORNING AND CONTINUE THROUGH MID MORNING BEFORE DECREASING.
STRATUS WILL HANG ON THE LONGEST IN THE NORTHEAST ZONES. PLAN TO
HAVE FOG IN THE GRIDS THROUGH MID MORNING.

SUBSIDENCE WILL BE IN PLACE OVER THE FA THIS MORNING SO POPS WILL BE
NIL. EXPECT STORMS TO DEVELOP THIS AFTERNOON IN EASTERN COLORADO
WHERE EASTERLY WINDS WILL PROVIDE SOME FOCUS. SHORTWAVE ENERGY IS
ADVERTISED TO PROVIDE FORCING ACROSS THE FA TONIGHT. PLAN TO
INCREASE POPS TO 40 PERCENT POPS. SUBSIDENCE WILL FOLLOW THE WAVE
FRIDAY MORNING WHEN POPS WILL BE NIL. THE NEXT WAVE COMES THROUGH
FRIDAY. THE WAVE APPEARS TO COME THROUGH EARLY SO THAT BY FRIDAY
AFTERNOON IT WILL AFFECT MAINLY EAST OF THE COLORADO LINE.
CONSEQUENTLY POPS WILL BE CHANCE IN KANSAS AND SLIGHT CHANCE OVER
EASTERN COLORADO. POPS WILL DECREASE FROM WEST TO EAST FRIDAY
EVENING AS THE WAVE MOVES FURTHER EAST. THE NEXT WAVE PROVIDES
FORCING OVER EASTERN COLORADO SATURDAY AFTERNOON. FORCING THEN
SHIFTS OVER THE SOUTHWEST ZONES SATURDAY EVENING. PLAN TO GO WITH
SLIGHT CHANCE POPS FOR THOSE TWO PERIODS.

MAX TEMPERATURES WILL WARM SOME TODAY/FRIDAY WITH READINGS IN THE
UPPER 80S. LOWER 90S SHOULD BE REACHED ON SATURDAY AS 850MB
TEMPERATURES RISE TO AROUND 30 C. MIN TEMPERATURES WILL RANGE FROM
65 IN THE WESTERN FA TO NEAR 70 IN THE EAST.

FS
&&

.AVIATION...
1144 AM MDT THU AUG 4 2011

VFR TO MVFR CONDITIONS CAN BE EXPECTED FOR THIS PERIOD. JUST PRIOR
TO TAF ISSUANCE KMCK REPORTED MVFR CEILINGS. WENT AHEAD AND
PLACED A TEMPO GROUP FOR THAT UNTIL 21Z. NEXT ISSUE FOR BOTH SITES
WILL BE THUNDERSTORMS. KMCK LOOKS TO BE EAST OF THE BEST
ENVIRONMENT FOR THUNDERSTORMS...BUT DID INCLUDE A CB GROUP AS THE
BETTER ENVIRONMENT IS NOT FAR AWAY AND MEAN WIND WOULD BRING THUNDERSTORMS
TOWARD KMCK. BETTER CHANCES FOR KMCK WILL BE AFTER 0Z THROUGH THE
OVERNIGHT HOURS. FOR KGLD CURRENT RADAR AND SATELLITE SHOW A
CONVERGENCE AREA AND DEVELOPING CUMULUS NEAR COLBY. WITH LITTLE
TO NO INHIBITION IN PLACE PUT A CB GROUP IN AT 19Z WITH A TEMPO
GROUP FOR 21Z TO 0Z AS ENVIRONMENT LOOKS BETTER FOR CONVECTION
DURING THAT TIME FRAME. OVERNIGHT BOTH SITES WILL BE DEALING WITH
THUNDERSTORMS AND FOG...BUT ONLY LOWERED CONDITIONS TO MVFR FOR
NOW.

JTL
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Aug 4, 11:57 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1057 AM MDT THU AUG 4 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051700-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1057 AM MDT THU AUG 4 2011 /1157 AM CDT THU AUG 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND TONIGHT
ACROSS THE TRI-STATE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE...ALONG WITH HEAVY RAINFALL FOR THE SLOW MOVING STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND NIGHT FROM FRIDAY
THROUGH THE MIDDLE OF NEXT WEEK. ALTHOUGH THE CHANCE FOR
WIDESPREAD SEVERE WEATHER IS LOW...THE STRONGER STORMS WILL
PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 4, 2:08 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 PM MDT THU AUG 4 2011

KSZ002-NEZ080-041930-
HITCHCOCK-RAWLINS-
208 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND HITCHCOCK
COUNTY IN SOUTHWEST NEBRASKA...

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 9 MILES NORTH OF BLAKEMAN.
THESE STORMS WERE NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3985 10097 3984 10140 4000 10139 4001 10132
      4006 10132 4009 10098
TIME...MOT...LOC 1908Z 180DEG 1KT 3994 10118

JLUNDQUI
Local storm report, Aug 4, 3:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             9 NE MCDONALD           39.88N 101.25W
08/04/2011  E1.00 INCH       RAWLINS            KS   PUBLIC

&&

BAS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:08 PM CDTSpecial Weather StatementGLDRawlins22 min
Aug 4, 2:28 PM CDTSevere Thunderstorm WarningGLDRawlins62 min
Aug 4, 3:15 PM CDTFlash Flood WarningGLDRawlins2 hr
Aug 4, 4:48 PM CDTSpecial Weather StatementGLDDecatur42 min
Aug 4, 4:58 PM CDTSevere Thunderstorm WarningGLDDecatur26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.